# SDR UIEA2025030600211

- Difficulty date: March 10, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N439GT
- Make and model: Boeing 747409F
- Aircraft serial: 30767
- Aircraft time: 95,858 hours, 17,546 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD AILERON OTBD EDGE PREVIOUS DAMAGE NOTED. TAP TEST PER SRM 51-10-06-06-0G-2 WITHIN SRM LIMIT 51-70-02-17-0. RE-INSP AT A CHECK AND PERM REPAIR AT C-CHECK.( REPAIRED RH INBD AILERON OTBD EDGE AS PER B747-400F SRM 51-70-17 REV.103. NO FURTHER DEFECTS NOTED. DMI 222553 CLOSED )
